# SDR DALA2022101106557

- Difficulty date: October 7, 2022
- Submitted: October 11, 2022
- Operation: Air carrier
- Aircraft: N315NB
- Make and model: Airbus A319-114
- Aircraft serial: 1230
- Aircraft time: 59,274 hours, 30,669 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3115 - EXISTING RE-WORK FLOOR STRUCTURE BEAM LOCATED AT FR16 AND Y1292 AT FWD GALLEY AREA. CORRECTIVE ACTION: EVALUATED RE-WORKED AREA FLOOR BEAM Y1292 AND FOUND WITHIN LIMITS AS PER A319 SRM 53-11-14-991-012. (2441792)
